# SDR REXA201000282

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 22,064 hours, 19,014 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 199-220
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE WITH SCRATCHES FROM IMPACT WITH GROUND SERVICE EQUIPMENT REPORTED ON RT WING CENTER LIE BETWEEN WS199.00 AND 220.00. DAMAGES CONSIST OF THE FOLLOWING: DENT TO LIE SKIN: APPROX 1O.O"L X 6.0"W X 0.50" DEEP MAX SCRATCHES TO LIE SKIN: 3-0FF, 3.0", 5.0", AND 7.0" LONG, THE LONGEST HAVING A SECTION 3.0" LONG, 0.50" DEEP. R & R WING L/E SKIN IAW AMM 57-41-01-04.
